National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
中国科学, 数学, Mathematica(2,181)
ISSN: 1674-7216
1    
Optimal coupling in probability theory and optimal coopration in game theory 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:50  Issue:1  Page:1  

Ren Zhang;   Shaoyi Zhang;  

问图书馆员

2    
Well-posedness of vector-valued fractional differential equations with delay 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:11  Page:1  

Shangquan Bu;  

问图书馆员

3    
On the maxima of continuous and discrete time Gaussian order statistics processes 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:48  Issue:5  Page:623  

Zhongquan Tan;  

问图书馆员

4    
The impossibility of the equality in Ahlfors' second fundamental theorem 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1445  

Zonghan Sun;   Guangyuan Zhang;  

问图书馆员

5    
Some geometrical properties of linear sections of rational homogeneous spaces 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1303  

Baohua Fu;  

问图书馆员

6    
Congruent number problem and elliptic curves 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1313  

Ye Tian;  

问图书馆员

7    
A normal criterion concerning the differential polynomials 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1439  

Jinhua Yang;   Xuecheng Pang;  

问图书馆员

8    
Critical one component anisotropic regularity for 3-DNavier-Stokes system 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1405  

Ping Zhang;   Yanlin Liu;  

问图书馆员

9    
Iwasawa theory and BSD conjecture 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1337  

Xin Wan;  

问图书馆员

10    
A criterion for the existence of Thurston obstructions 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1373  

Guizhen Cui;   Wenjuan Peng;  

问图书馆员

11    
On the Riemann zeta function, II: operators and their indices 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1377  

Liming Ge;  

问图书馆员

12    
Bowen topological entropy of countable infinite groups on subsets 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1389  

Xiaojun Huang;   Jinsong Liu;   Zhiqiang Li;  

问图书馆员

13    
Homotopic classification of self-maps of homogeneous spaces 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1293  

Xianzu Lin;   Haibao Duan;  

问图书馆员

14    
Capture components are quasidisks: Cubic polynomials with a critical fixed point 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1431  

Yueyang Wang;   Weiyuan Qiu;  

问图书馆员

15    
Area-capacity-modulus inequality and area of the filled Julia set 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1359  

Xiaoguang Wang;   Jie Cao;   Yongcheng Yin;  

问图书馆员

16    
A brief introduction of several complex variables 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1347  

Xiangyu Zhou;  

问图书馆员

17    
The Gross' problem concerning periodicity relation between the entire function and its second iteration 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:10  Page:1395  

Yuhua Li;   Jianyong Qiao;  

问图书馆员

18    
Small prime solutions of equations with powers 2 and 3 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:9  Page:1183  

Weiping Li;   Tianze Wang;   Wenxu Ge;  

问图书馆员

19    
Penalized maximum likelihood estimation for skew normal mixtures 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:9  Page:1225  

Lixing Zhu;   Liping Zhu;   Wangli Xu;   Libin Jin;  

问图书馆员

20    
A local condition for planar graphs to be 4-choosable 期刊论文

SCIENTIA SINICA Mathematica     ISSN:1674-7216  Volume:49  Issue:9  Page:1273  

Weifan Wang;   Jing Lyu;   Danjun Huang;  

问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×